# SDR YENA2025012100076

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,683 hours, 32,311 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: VERTICAL STAB TRAILING EDGE #7 RUDDER ATTACH FITTING HAS SMALL AREA OF CORROSION AT FWD LOWER PANEL FASTENER; ACCOMPLISH REPLACEMENT OF HINGE ARM BR7 ON VERTICAL STABILIZER IN ACCORDANCE WITH REF HAECO W/O # 169003 JETBLUE W/O # 1377610 T.C 5015 HAECO REO REO-G-G25344 REV. IR AND AIRBUS TD/81518122/006/2024#A AND AIRBUS RDAF 81518122/003/2024#A.NEW PN INSTALLED: D5537131720291. ALSO REF HAECO NR# 28271 FOR MORE DETAILED WORK ACCOMPLISHED ..END.
